10.1002/(sici)1096-9853(199604)20:4<295::aid-nag828>3.0.co;2-q
Doi:
10.1002/(sici)1096-9853(199604)20:4<295::aid-nag828>3.0.co;2-q
Title:
A CUBIC STRAIN QUADRILATERAL FINITE ELEMENT
Author:
EL-HAMALAWI, A.; BOLTON, M. D.; BRITTO, A. M.
Year: 1996
Month: 04
Volume: 20
Issue: 4
First_page: 295
Last_page: 302
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 35e40376649017c1d7888c6c14398a0b
Filesize: 406489
Timeadded: 2014-08-31 21:22:41
Journalid: 9917
Original Link: https://www.wenrao.com/i/3gLq758sf3kEz2WFp
相关文献